Exixtence of vertices of local connectivityk in digraphs of large outdegree

Abstract

For every positive integerk, there is a positive integerf(k) such that every finite digraph of minimum outdegreef(k) contains verticesx, y joined byk openly disjoint paths.

This is a preview of subscription content, access via your institution.

References

  1. [1]

    A. Frank, T. Ibaraki, andH. Nagamochi: On sparse subgraphs preserving connectivity properties,J. Graph Theory,17 (1993), 275–281.

    Google Scholar 

  2. [2]

    Y. O. Hamidoune: Sur les atomes d'un graphe orienté,C. R. Acad. Sci. Paris Sér. A,284 (1977), 1253–1256.

    Google Scholar 

  3. [3]

    Y. O. Hamidoune: Quelques problèmes de connexité dans les graphes orientés,J. Combin. Theory B,30 (1981), 1–10.

    Google Scholar 

  4. [4]

    W. Mader: Homomorphieeigenschaften und mittlere Kantendichte von Graphen,Math. Ann.,174 (1967), 265–268.

    Google Scholar 

  5. [5]

    W. Mader: Existenz gewisser Konfigurationen inn-gesättigten Graphen und in Graphen genügend großer Kantendichte,Math. Ann.,194 (1971), 295–312.

    Google Scholar 

  6. [6]

    W. Mader: Grad und lokaler Zusammenhang in endlichen Graphen,Math. Ann.,205 (1973), 9–11.

    Google Scholar 

  7. [7]

    W. Mader: Ecken mit starken Zusammenhangseigenschaften in endlichen Graphen,Math. Ann.,216 (1975), 123–126.

    Google Scholar 

  8. [8]

    W. Mader: Degree and local connectivity in digraphs,Combinatorica,5 (1985), 161–165.

    Google Scholar 

  9. [9]

    W. Mader: Ecken von kleinem Grad in kritischn-fach zusammenhängenden Digraphen.J. Combin. Theory B,53 (1991), 260–272.

    Google Scholar 

  10. [10]

    H. Sachs: Einführung in die Theorie der endlichen Graphen,Carl Hanser Verlag, München 1971.

    Google Scholar 

  11. [11]

    C. Thomassen: Even cycles in directed graphs,European J. of Combinatorics,6 (1985), 85–89.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Mader, W. Exixtence of vertices of local connectivityk in digraphs of large outdegree. Combinatorica 15, 533–539 (1995). https://doi.org/10.1007/BF01192525

Download citation

Mathematics Subject Classification (1991)

  • 05 C 20
  • 05 C 40